Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 9, NWS Shreveport, LA

February 11, 2009Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; 6 counties in Texas; Miller County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Feb 11, 2009, 12:40 AM CST for Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; 6 counties in Texas; Miller County, Arkansas. It was in force for 65 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2009, 12:40 AM CST (06:40 UTC)
Expired
Feb 11, 2009, 1:45 AM CST
In force
65 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Harrison County, TX, Marion County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 16 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 12:41 AM CSTHAIL 0.75Carthage, TX
Feb 11, 12:45 AM CSTTSTM WND GST 553 E Marshall, TXSPOTTER REPORTS ESTIMATED 55 MPH GUST
Feb 11, 1:00 AM CSTTSTM WND DMG11 N Center, TXTREE DOWNED BETWEEN CENTER AND TENAHA ON HWY 96 N
Feb 11, 1:00 AM CSTTSTM WND DMGJoaquin, TXTREE DOWNED
Feb 11, 1:00 AM CSTHAIL 0.757 S Greenwood, LAPENNY SIZED HAIL IN BETHANY
Feb 11, 1:04 AM CSTTORNADO2 Sw Keachi, LANWS SURVEY CONFIRMS AN EF1 TORNADO OCCURRED. A METAL BARN ROOF WAS COMPLETELY DESTROYED AND PORTIONS OF THE METAL FRAME WERE PULLED OUT OF THE GROUND. MUCH OF THE TIN WAS IN TREES AND ON THE GROUND TO THE NORTHEAST. NUMEROUS TREES WERE DAMAGED ALONG THE 1.5 MI
Feb 11, 1:10 AM CSTTSTM WND DMGKeachi, LATREE DOWNED
Feb 11, 1:10 AM CSTTSTM WND DMGShreveport, LANUMEROUS DOWNED TREES ACROSS THE CITY OF SHREVEPORT
Feb 11, 1:15 AM CSTTSTM WND DMG3 E Keachi, LATREE DOWNED IN THE COMMUNITY OF GLOSTER
Feb 11, 1:15 AM CSTTSTM WND DMGStonewall, LATREE DOWNED
Feb 11, 1:16 AM CSTTSTM WND GST 60Shreveport, LAMEASURED AT KDTN
Feb 11, 1:20 AM CSTTSTM WND GST 59Bossier City, LAMEASURED AT KBAD - CORRECTION TO TIME OF OCCURRANCE
Feb 11, 1:25 AM CSTTSTM WND DMGBossier City, LA6 INCH DIAMETER METAL FLAG POLE BENT OVER ON OLD MINDEN RD
Feb 11, 1:30 AM CSTTSTM WND DMGHaughton, LATREE DOWNED AND 70 FT CEDAR FENCE BLOWN DOWN
Feb 11, 1:30 AM CSTTSTM WND GST 59Bossier City, LAMEASURED AT KBAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 9:30 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 410 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
410 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.7
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KSHV 110640
SVRSHV
ARC091-LAC015-017-031-TXC203-315-347-365-401-419-110745-
/O.NEW.KSHV.SV.W.0009.090211T0640Z-090211T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1240 AM CST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL NACOGDOCHES COUNTY IN EASTERN TEXAS...
  SHELBY COUNTY IN EASTERN TEXAS...
  THIS INCLUDES THE CITY OF CENTER...
  EASTERN HARRISON COUNTY IN NORTHEAST TEXAS...
  EASTERN MARION COUNTY IN NORTHEAST TEXAS...
  PANOLA COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF CARTHAGE...
  EXTREME SOUTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS...
  BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...RED CHUTE...BOSSIER CITY...
  CADDO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...VIVIAN...SHREVEPORT...
  DE SOTO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF MANSFIELD...
  EXTREME SOUTHWESTERN MILLER COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 145 AM CST

* AT 1240 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF LODI TO 7
  MILES WEST OF ELYSIAN FIELDS TO TIMPSON...OR ALONG A LINE EXTENDING
  FROM 12 MILES SOUTHWEST OF ATLANTA TO 10 MILES SOUTH OF MARSHALL TO
  19 MILES SOUTHWEST OF CARTHAGE...AND MOVING NORTHEAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TENAHA...SMITHLAND...KARNACK AND CARTHAGE BY 1245 AM CST...
  ELYSIAN FIELDS BY 1250 AM CST...
  JOAQUIN...DEBERRY AND LOGANSPORT BY 1255 AM CST...
  WASKOM AND VIVIAN BY 100 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.

LAT...LON 3180 9455 3236 9433 3288 9433 3288 9405
      3303 9404 3301 9351 3298 9353 3288 9347
      3263 9349 3224 9347 3223 9360 3218 9352
      3214 9350 3211 9353 3203 9346 3185 9345
      3185 9387 3170 9380 3159 9398
TIME...MOT...LOC 0640Z 221DEG 54KT 3304 9424 3245 9424
          3197 9443

$$

13
1 follow-up statement
000 
WWUS54 KSHV 110722
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
122 AM CST WED FEB 11 2009

ARC091-TXC203-315-347-365-401-110731-
/O.CAN.KSHV.SV.W.0009.000000T0000Z-090211T0745Z/
MILLER AR-MARION TX-HARRISON TX-RUSK TX-PANOLA TX-NACOGDOCHES TX-
121 AM CST WED FEB 11 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NACOGDOCHES...
PANOLA...EXTREME SOUTHEASTERN RUSK...EASTERN HARRISON...EASTERN
MARION AND EXTREME SOUTHWESTERN MILLER COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 AM CST WEDNESDAY MORNING FOR SOUTH CENTRAL ARKANSAS AND
NORTHWESTERN LOUISIANA AND EASTERN TEXAS.

LAT...LON 3173 9437 3198 9407 3199 9401 3200 9404
      3244 9405 3284 9402 3303 9390 3301 9351
      3298 9353 3288 9347 3262 9349 3224 9347
      3223 9360 3214 9350 3211 9353 3203 9346
      3185 9345 3185 9387 3170 9380 3159 9398
TIME...MOT...LOC 0721Z 221DEG 54KT 3299 9359 3257 9363
          3223 9374 3173 9406

$$

LAC015-017-031-TXC419-110745-
/O.CON.KSHV.SV.W.0009.000000T0000Z-090211T0745Z/
CADDO LA-BOSSIER LA-DE SOTO LA-SHELBY TX-
121 AM CST WED FEB 11 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SHELBY COUNTY...AND DE SOTO...BOSSIER AND CADDO PARISHES...

AT 121 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM REDLAND TO FERGUSON TO REEDS
STORE TO SHELBYVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES WEST
OF SPRINGHILL TO BOSSIER CITY TO 12 MILES NORTH OF MANSFIELD TO 8
MILES SOUTHEAST OF CENTER...MOVING NORTHEAST AT 60 MPH.

60 MPH WINDS WERE MEASURED AT THE DOWNTOWN SHREVEPORT AIRPORT WITH
THIS LINE OF SEVERE THUNDERSTORMS EARLIER. 

SEVERE THUNDERSTORMS WILL BE NEAR...
  HUXLEY...SLIGO...IVAN AND GRAND CANE BY 130 AM CST...
  TAYLORTOWN...PRINCETON...KINGSTON AND HUNTER BY 135 AM CST...
  CATUNA AND BENSON BY 140 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 AM CST WEDNESDAY MORNING FOR SOUTH CENTRAL ARKANSAS AND
NORTHWESTERN LOUISIANA AND EASTERN TEXAS.

LAT...LON 3173 9437 3198 9407 3199 9401 3200 9404
      3244 9405 3284 9402 3303 9390 3301 9351
      3298 9353 3288 9347 3262 9349 3224 9347
      3223 9360 3214 9350 3211 9353 3203 9346
      3185 9345 3185 9387 3170 9380 3159 9398
TIME...MOT...LOC 0721Z 221DEG 54KT 3299 9359 3257 9363
          3223 9374 3173 9406

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 8:25 PM CST, 4 hours 15 minutes earlier.

Area forecast discussion, Feb 10, 8:25 PM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 PM CST TUE FEB 10 2009

.DISCUSSION...
ALL IS QUIET ON THE HOME FRONT BUT THAT WILL BE CHANGING RAPIDLY
A LITTLE LATER THIS EVENING. CURRENTLY WATCHING CONVECTION NOW
BEGINNING TO TRANSITION INTO A SQUALL LINE WEST OF THE I-35 CORRIDOR
OF CENTRAL AND NORTHERN TEXAS. STILL SEEING SOME ROTATION IN A FEW
OF THESE STORMS AND THIS WILL NEED TO BE WATCHED AS THE LINE MOVES
CLOSER TOWARDS THE REGION BUT FEEL LIKE THE PRIMARY THREAT WILL
BECOME A STRAIGHT LINE WIND THREAT AFTER MIDNIGHT FOR MUCH OF THE
REGION. CANNOT RULE OUT SOME LARGE HAIL WITH THE EMBEDDED STRONGER
CORES AS WELL. TOR WATCH #10 WILL EXPIRE AT MIDNIGHT AND WILL BE
EXTENDED OF COURSE AND LIKELY PUSHED FARTHER EAST TO ENCOMPASS MUCH
OF NORTHERN LOUISIANA AS WELL AS THE REMAINDER OF SOUTHWEST
ARKANSAS.

FOR NOW...NO CHANGES IN THE GRIDS ARE NECESSARY.

13

&&

.AVIATION...
MVFR CIGS NOW WITH SPOTTY SHOWERS...THE SQUALL LINE WILL ENTER OUR
AREA AND MOVE INTO KTYR/KGGG 04Z TO 05Z. KSHV AND KTXK AROUND 06Z OR
SO. KELD AND KLFK AROUND 08Z AND KMLU JUST BEFORE DAYBREAK.  TEMPO
GROUPS FOR LOW CEILINGS/VSBY...HEAVY RAIN...AND STRONG THUNDERSTORM
WIND GUST LOOK TO AFFECT ALL SITES. MUCH BETTER DAY TOMORROW WITH
SKIES PARTING AND WINDS VEERING SW DAYBREAK TO NW BY MIDDAY AROUND
15KTS. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  50  71  45  69  54 /  80   0   0   0  10
MLU  57  71  44  67  52 /  80  20   0   0  10
DEQ  52  69  37  68  44 /  80   0   0   0   0
TXK  50  69  44  67  51 /  90   0   0   0  10
ELD  51  69  40  68  48 /  80   0   0   0  10
TYR  50  72  46  71  53 /  80   0   0   0   0
GGG  50  71  45  70  52 /  80   0   0   0   0
LFK  52  74  45  75  54 /  80   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: ARZ060-061-070>073.

LA...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017.

OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

13/24
Hazardous weather outlook, Feb 10, 12:00 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST TUE FEB 10 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-111200-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...
SOUTHWEST ARKANSAS...NORTHEAST TEXAS AND FOR NORTHWEST AND NORTH
CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FROM LATE THIS
AFTERNOON THROUGH TONIGHT...GENERALLY NORTH OF A LINE FROM TYLER...
TEXAS...TO SHREVEPORT...LOUISIANA...TO EL DORADO...ARKANSAS.  A
SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REMAINDER OF
THE FOUR STATE REGION.

THE MAIN SEVERE WEATHER RISKS WILL BE TORNADOES AND DAMAGING WINDS
IN EXCESS OF 60 MILES AN HOUR.  A FEW SEVERE STORMS MAY PRODUCE
LARGE HAIL THIS AFTERNOON ACROSS NORTHEAST TEXAS AND SOUTHEAST
OKLAHOMA.

A STRONG STORM SYSTEM IS POISED TO AFFECT THE FOUR STATE REGION
THROUGH TONIGHT.  WITH THE COMBINATION OF LOW LEVEL WIND SHEAR...
JET STREAM DYNAMICS...AND INSTABILITY...THUNDERSTORMS WILL LIKELY
BECOME SEVERE.

ISOLATED SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS
AFTERNOON TO THE WEST OF A MINEOLA TEXAS TO IDABEL OKLAHOMA
LINE.  THESE SUPERCELL THUNDERSTORMS...WHICH WILL POSE THE GREATEST
RISK OF TORNADO DEVELOPMENT...COULD AFFECT NORTHEAST TEXAS EARLY
THIS EVENING.  AS THE EVENING PROGRESSES...THE THUNDERSTORMS SHOULD
DEVELOP INTO A SQUALL LINE ACROSS EAST TEXAS AND SOUTHEAST
OKLAHOMA.  THE SQUALL LINE WILL LIKELY MOVE INTO SOUTHWEST ARKANSAS
AND NORTHWEST LOUISIANA AROUND MIDNIGHT...PROBABLY REACHING EL
DORADO...MONROE...AND JENA BETWEEN 2 AND 4 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUP...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON
ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA.  ACTIVATION WILL LIKELY BE
REQUIRED ACROSS THE REMAINDER OF THE FOUR STATE REGION TONIGHT.

44

In the hours before

Local storm report, Feb 10, 11:43 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     HAIL             10 S TYLER              32.18N 95.30W
02/10/2009  M0.88 INCH       SMITH              TX   BROADCAST MEDIA

            HAIL COVERING THE GROUND IN FLINT TX.

1130 PM     HAIL             TYLER                   32.33N 95.30W
02/10/2009  M1.00 INCH       SMITH              TX   BROADCAST MEDIA

            AT UNIVERSITY OF TEXAS HEALTH SCIENCES CENTER.

&&

ASTEVENS
Local storm report, Feb 10, 11:59 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1159 PM CST TUE FEB 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HAIL             OVERTON                 32.28N 94.97W
02/10/2009  M0.75 INCH       RUSK               TX   LAW ENFORCEMENT

&&

ASTEVENS
Local storm report, Feb 11, 12:38 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1238 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND DMG     TYLER                   32.33N 95.30W
02/10/2009                   SMITH              TX   BROADCAST MEDIA

            TREE DOWN ON HOME ON KENDALL DRIVE OFF OF OLD
            JACKSONVILLE RD

1130 PM     TSTM WND DMG     RUSK                    31.80N 95.15W
02/10/2009                   CHEROKEE           TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY

1157 PM     TSTM WND DMG     KILGORE                 32.39N 94.87W
02/10/2009                   GREGG              TX   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED IN THE CITY OF KILGORE

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 1:26 AM CSTSevere Thunderstorm WarningSHVSabine49 min
Feb 11, 1:34 AM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, De Soto, Lincoln, Natchitoches, Red River and 1 more41 min
Feb 11, 2:10 AM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union50 min
Feb 11, 2:14 AM CSTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine46 min
Feb 11, 2:53 AM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union52 min
Feb 11, 2:59 AM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn61 min
Feb 11, 3:49 AM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita41 min
Feb 11, 10:55 AM CSTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more5 hr
Feb 10, 10:58 PM CSTSevere Thunderstorm WarningSHVCherokee, Smith62 min
Feb 10, 11:04 PM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Red River, Titus, Upshur, Wood41 min
Feb 10, 11:49 PM CSTSevere Thunderstorm WarningSHVAngelina, Cherokee, Gregg, Harrison, Nacogdoches, Panola and 4 more56 min
Feb 11, 12:42 AM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, San Augustine48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Severe Thunderstorm Warnings in Louisiana, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.